# SDR DLL16950736

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Disbonded
- Location: C-2 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR STRAP DISBONDED - C-2 F/S 1735 BETWEEN STR 34 AND 35.  REPAIRED PER SRM 53-31-00 PAGE 830.  DAMAGE FOUND AT HMV.
